# SDR DALA2021071303943

- Difficulty date: May 6, 2021
- Submitted: July 13, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,785 hours, 38,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACKS WERE FOUND IN FASTENER HOLES AT JUNCTION BETWEEN FLOOR BEAMS AND VERTICAL STIFFENERS AT Y-765, Y-254, AND Y254. CORRECTIVE ACTION: COMPLIED WITH ERA 590971-14AD REV A. (1801297)
